Are you on a Pill Diet?

By  |  0 Comments

download (4)

By pills I do not mean serious medications but supplementary pills which are available in different flavours and are multicoloured available to us without a doctor’s prescription.

We think if we pop them like we are eating gems it would prevent some of the common deficiency diseases. It may be true but only to certain extent.

Then again we have diet pills which would help us lose weight faster but has it ever occurred to you as whether it would make you healthier too?

Today we give slim body types so much importance that we would do anything to achieve it even if it has an adverse effect on our body. Some people knowingly put their body up to this task while the others are simply unaware of what health problems it can cause. So my article is only for those you are ready to give up on these short cut methods.(There are no short cuts to success in life and neither to a healthier and fitter you. All good things take time.)

Some of the facts that we are usually unaware of are especially about diet pills are as follow-

There is absolutely no evidence to prove whether a particular pill is effective or not. Especially since our body’s responses are different to every stimuli from another persons. Hence it is not reliable to trust any internet source which claims that their medicine can have the desired effects.

Anything in excess is not good and these medicines belong to the top on that list. There can be many side effects of such medicines from as small as dizziness to as serious as loss of memory. In order to get the desired results, we tend to believe that the mention of natural ingredients in a pill would have less side-effects but that it not the case. There might also be some cases where the pills have no active natural ingredients at all!

It can cause serious liver problems. Liver is one of the most important parts of our body with its main function is of drug detoxification. People who are suffering from liver problems already are suggested to stay a mile away from such medicines.(I mean, symbolically)

I believe that there would be very few of us who would be ready to part with a huge chunk of their income just for a few tiny pills. Oh yes, they are expensive hence it’s not going to suit everybody’s pockets. But the most saddening part is that you won’t see the results as quickly as you spend the money on buying such pills.

WARNING! If you still don’t get what I am trying to say. They are definitely not safe! You might become depressed because you won’t see the results right away and it may cause other health problems too depending on person to person.

If you really want to lose weight and feel happy afterwards, work for it! Try having a nutritious balanced diet with adequate amount of regular exercise. (Once in a blue moon won’t do.)

If you think instead of going for diet pills, you can go for vitamin supplementary pills then no! You are wrong here too. Nothing can beat the nature’s way to a good healthy life.

There are too many risks involved when you are spending so much money on it. Do always think about the cons too before plunging yourself into an unknown world. Think of the risks involved if you take an overdose. There is also a probability that the nutrients are not absorbed by your body or maybe your body starts rejecting them.

I am listing some of the after effects of taking such medications. So next time try stopping yourself before indulging in such temptations to have a good level of nutrients in your body. Taking these would not make your body healthier but would only deprive your body of important nutrient and minerals.

There are very specific symptoms if you take an overdose of even one vitamin. I hope this would help you to determine where the problem lies and rectifying it almost immediately.

Feeling as if a tune is playing in your head nonstop and you can’t see things straight with rashes adding to your problems? Well you might be suffering for taking an overdose of vitamin A.

Being named the person who hits the floor seldom? Can’t feel anything when you touch or swaying like a drunkard while walking? I suggest you stop taking those vitamin B supplements. Quit playing with your mind because depression may also be a reason to ditch those pills.

An overdose of vitamin D and E can cause frequent muscular and joint pains as they weaken your bones and muscles The very reason you pop them for!

That’s not all, if you take a combination of overdoses then God! I will pray for you! It would act as a fuel to an already raging fire. Hence it is always advised to take such medications only through a doctor’s approval. If they are available over the counter that doesn’t mean you’ve got to pop them like Cadbury Gems. Doctors don’t have their degree for nothing!

Greetings everyone!I am Surbhi Sharma, an undergraduate science student from Delhi University.